I had surgery almost four weeks ago and started having some sleeping problems a couple of weeks ago. I started taking 5mg of zolpidem three nights ago. I got four hours of sleep the first night on it and then six hours the last two,nights waking up around 6am. I didn't go back to sleep the first two nights but I did this morning after being up for more than an hour. The first two post-zolpidem mornings left me feeling a little foggy but this morning was a whole other story. I woke up with a scratchy throat, bloody nose, achy and heavy arms and pains and heaviness in my calves that almost made me feel like I couldn't walk or stand. My heart was beating fast too but has since started to even out again. I know that zolpidem can leave you groggy but has anyone else experienced this? I'm not going to take it tonight. Thanks.
well you do have alot of the side effects nose and throat irritation, sluggishness, weakness, tiredness. if the heart did continue to give you trouble that is a sign you are allergic to this medication. but the other are just normal side effects and should subside within a few weeks. if by a month your still having problem like your heart starts acting up again contact your doctor IMMEDIATELY, the heart is nothing to mess around with, well good luck i hoped i helped you out. amber
- Zolpidem Information for Consumers
- Zolpidem Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zolpidem (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Sep 2010 • 1 answer
I have depression sleeping problems. I need to find medicine that does not cause breathing problems!
Posted 7 Sep 2011 • 2 answers
Posted 24 Oct 2012 • 3 answers
Posted 19 Jun 2015 • 1 answer
Posted 11 Oct 2015 • 5 answers